Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suspecting psoriasis. Advised to take Tricort 40 injection. Should I take injection?

i have been adviced to take tricort 40 injection tomorrow. I have recently developed skin boils and reddish scars on hands and now increasing on legs. I think they have suspected psoraisis.. Should I take this injection. In addition to this the doctor has perscribed Aceret 25 mg 2 tabs at night and Tab Atarax 10mg. Please advice
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing in.
The condition your wife is suffering for can be folliculitis or furuncle.
You can use Tbact cream cream over the affected area twice daily .
Also you can use a good antibacterial soap like SOAPEX soap for bathing.

Inj tricort contains steroid which may worsen the condition and psoriasis also.
Better avoid the injection.
Acetret is good for psoriasis you can take it.Atarax is for itching and its safe.
Few prescription drugs and antibiotics can help a lot in cure of this problem.
Hope this helps.
I encourage you to visit a qualified dermatologist for confirmation of diagnosis and prescription medicines.

Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor